# SDR WX0A071956

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT MEGA PHONE INOPERATIVE.  R & R FWD MEGA PHONE IAW AMM 25-65-51.  OPERATIONS CHECKED GOOD AT THIS TIME.
